# SDR AALA201508319007

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 31,984 hours, 14,291 cycles
- Engine: Iae V2524A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK2
- Part serial: 2607502
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 46,262 hours, 19,712 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT CREW ON FLIGHT 1894 ACFT 837, NOTED A NR 1 ENG COMPRESSOR VANE FAULT ON TAKEOFF ON RNWY 28R.  PERFORMED A REJECTED TAKEOFF.  THE ACFT WAS AT APPROX 70 KTS WHEN THE FAULT WAS RECEIVED.  REPLACED THE VSV ACTUATOR & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW 26T40075005.
